mt rinjani, food

Rinjani Trek 3 days 2 night Via Sembalun end Torean

Itinerary

Rinjani trek 3 days 2 night to Summit, start Sembalun end Torean Village.
Whats app : +62 877 5967 8751 

This program complete experiences for exploring nature all side of mount Rinjani, visit summit3726m, Segara Anak Lake and Hotspring and also you can see waterfall on the way dawn to Torean Village.
this package is good also for experience hikers.

trip summary :

Arrival day to Lombok :
Pick you up at the airport or your hotel or Lombok port and Drive you to Senaru village and check in to your accommodation and briefing about trekking procedure.
If you arrival Senaru 3 hours before sunset, you can visit waterfall Sendang Gile and Tiu Kelep.

Day 1 :
Start trekking from Sembalun village and camp at Sembalun crater ri
Day 2 :
walk to summit and down to the lake and camp at the lake for second night
Day 3. : And walk down to finish point Torean village.

Oudetail trekking package Itinerary :

Day 01 : Trek to Sembalun Crater Rim ( walk 7 hours )

  • 06.30 you will get  breakfast
  • 07.00 Drive to sembalun village for 45 minute
  • 07.45 register at the Rinjani national park office end then drive again to starting point about 15 minutes
  • 08.00 Start the trek from sembalun starting point (1100m) to the pos 1 (1300 m )rest for 10 minutes for some biscuite walking time is about 2 hours.
  • 10.00 pos 1 and then continue to Pos 2(1500 m ) walking time about one an half hour arrive pos 2 our team will prepare for your lunch
  • 13.00 Pos 2  continue our journey to Pos 3 ( 1800 m ), walking time is approx  1 hour .from starting poin to pos 3 you will walk on the flat is easy walking
  • 14.00 pos 3 and then after rest 10/15 minutes rest we will continue to pos 4 or pos extra about 60 minute end then rest again here,
  • 15.00 pos 4 or pos extra heading to sembalun crater rim ( 2639 m ), walking time 2 hours  up including a prolonged steep climb around 5pm you already sembalun crater rim
  • 17.00 Sembalun crater rim here our team prepare for your camp for firs night, also for your dinner, from here enjoy the awesome views summit of mount rinjani as the sunset views.

Day 02 : Trek up to summit, lake and Otak gawan (walk 9 hours)

  • 02.30 wake up and have some light breakfast with tea or cofee
  • 03.00 we start the trek to heading summi of mount rinjani (3.726 m). walking time approximately 3 hours arrive at 06:00, sunrice come at 6.10 am. From the Summit you can see all of Lombok island, mount agung in Bali, Sumbawa island and crater lake, after sunrise for 20 minutes we will going down to the sembalun crater rim about 2 hours  and then you have a hot breakfast and break.
  • 09.30 We will go down to the crater lake and hot spring this trail down is very steep and slippery beware and extra carefully, we need 2.30 hours to get the lake and hot spring, the lunch will be provide by the lake, and hot spring just 15 minutes walk from here, the place where you can soak in and healing your skin as medicine.
  • 14.00 After we have lunch and enough rest we will continue to Otak gawah for camp second night.

Day 03 : Walk down to Torean village (5 hours)

  • After breakfast we will continue walk down to finish point, all on the way really nice view you can see waterfall also
  • and on the way before finish your trekking our team will prepare for your lunch time, and after continue to finish point in torean village.
  • we will finish ar 12:30 pm, and here our driver will waiting in finish point for driving you to our office, and after that we will transfer you to the next destination.

Read also our trekking package :
Rinjani trek 3 days 2 night end senaru village

Trekking price

2 – 3 pax : 259$ / person

4 – 5 pax : 239$ / person

6 – 10 pax : 219$ / person

 

Inclussions 

  • Pick up and drop off in/to bangsal port or Senggigi or Mataram or Lombok airport or Kuta Lombok
  • One night accommodation in Senaru village before trekking
  • Experience trekking guide and porter for carry your food and equipment
  • Foods and drinks during the trek, extra Soft drinks and fruits
  • Trekking equipment ( tent, sleeping bag, mattress, toilet tent, cooking gear, camping chair and table)
  • Entranfee Mt Rinjani national park (150k /days/ person)
  • Trekking insurance
  • Additional trekking poles (stick and headlamp)
  • Guide to waterfall on arrival day if you arrive 3 hours before sunset
  • Personal daypack
  • Fastboat and flight ticket
  • Lunch and dinner on the arrival day
  • Tips for driver, guide, and porters (expected)
  • 3 pcs of t-shirt
  • 1 long pants
  • windproof jacket (warm jacket)
  • trekking shoes
  • toiletries
  • sun block
  • cap
  • camera for self-documentation
  • sandal (optional)
  • swimming suit
  • extra bisquite
  • wet paper
  • raincoat (can be here)
  • extra shock

Notes :

  • We will only provide sharing packages if the reservation is on the same day and time as another group with the condition that each member must agree to share
  • For booking confirmation required a deposite 20% from the total price and the rest must be payed on the arrival day at our office (cash only on IDR)
  • 20 % deposit we use for booking the entry ticket and accommodation (non-refundable)

 

Trekking GPS

Trekking
Scan the code